Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Having allergic reaction to clindamycin. Prednisone and benadryl prescribed. Severe itching with hives. Need to go to emergency again?

I am having an allergic reaction to clindamycin , went to urgent care the morning received a decadron 1.4 IM at 10:00 AM (pacific time) and was prescribed prednisone 20mg QD x 5d (took at 11AM). Also took 50mg of Benadryl at po at 3pm. It is now 6:30pm and I still have no relief from itching and hives are still visible. Should I go to ER or wait it out?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  267
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
It takes 5 -7 days for drug allergy to subside
Wait.Take 2 - 3 glasses war water bottoms up.Repeat if you can again before sleep
You start with atarax 25 mgm at night and ebastine 20 mgm twice a day along
apply calamine locally
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor